68447members
360079posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Paclitaxol and severe heartburn

5 REPLIES 5
Highlighted
Member

Re: Paclitaxol and severe heartburn

I have been prescribed omeprazole 20mg to take orally while the other premeds are going iv prior to the paclitaxel iv

Highlighted
Member

Re: Paclitaxol and severe heartburn

Hi Brewster. I had really bad  indigestion and gastric problems when I was on FEC and was prescribed Lansoprazole, which helped a lot. I was advised to take it every day throughout my chemo so that's what I am doing. I had my first Taxol and Herceptin yesterday and chemo nurse advised that Tax can cause gastric problems and indigestion so I'm carrying on with the Lansoprazole xx

Highlighted
Member

Re: Paclitaxol and severe heartburn

Thanks ladies. Was worried in case it was something sinister as onc said ladies don't get indigestion with paclitaxol ?? Glad if it's chemo related, can deal with that ! Got sucrulfate today which should help . Xx
Highlighted
Member

Re: Paclitaxol and severe heartburn

Hi Brewster,
I had terrible heartburn when I started chemo so was px Lanzoprozole. It worked beautifully and when I completed my treatment I stopped taking Lanzoprozole and have had no further indigestion. Speak to your GP.
Highlighted
Member

Re: Paclitaxol and severe heartburn

Hi Brewster,
I am on weekly paclitaxol and for the first time in my life suffered from horrendous heartburn and indigestion. I have been prescribed something for it, I can't remember the name at the moment but can look it out later if you would like, Gaviscon is brilliant as well. Hope that reassures you x
Highlighted
Member

Paclitaxol and severe heartburn

Anyone had weekly paclitaxol and suffered with epigastric discomfort/ severe heartburn? My team said it shouldn't cause this but it seems to with me? They have suggested doing a scope but I want to avoid that if possible and wonder if anyone else has had this side effect?? Thanks